Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 3, pp 267–272 | Cite as

On the convergence of orthogonal series

  • L. Csernyák
Article

Keywords

Orthogonal Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Alexits,Convergence problems of orthogonal series, Pergamon Press, New York-Oxford-London-Paris and Akadémiai Kiadó, Budapest, 1961.Google Scholar
  2. [2]
    S. Kaczmarz, Sur la convergence et la sommabilité des développements orthogonaux,Studia Math. 1 (1929), 87–121.Google Scholar
  3. [3]
    P. Révész,The laws of large numbers, Akadémiai Kiadó, Budapest, 1967.Google Scholar
  4. [4]
    K. Tandori, Über die Konvergenz der Orthogonalreihen III,Publ. Math. Debrecen 12 (1965), 127–157.Google Scholar
  5. [5]
    K. Tandori, Bemerkungen zum Gesetz der großen Zahlen,Period. Math. Hungar. 2 (1972), 33–39.CrossRefGoogle Scholar
  6. [6]
    K. Tandori, Eine Abschätzung des Maximums der Partialsummen von Orthogonalreihen,Acta Sci. Math. (Szeged) 35 (1973), 169–180.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • L. Csernyák
    • 1
  1. 1.József Attila Tudományegyetem Bolyai IntézeteSzegedHungary

Personalised recommendations